MathSciNet Relay Station
MathSciNet bibliographic data
MR2912377 70M20 (37Nxx 70G60 70H12)
Xu, Ming; Wang, Yue; Xu, Shijie On the existence of $J\sb 2$ invariant relative orbits from the dynamical system point of view. Celestial Mech. Dynam. Astronom. 112 (2012), no. 4, 427–444.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement